Nonlinear magnetoimpedance in field- and stress-annealed amorphous ribbons

Kraus Luděk



Název
Nonlinear magnetoimpedance in field- and stress-annealed amorphous ribbons
Autor
lupa Kraus Luděk FZU-D - Fyzikální ústav AV ČR, v. v. i.
Zdroj.dok.
lupa IEEE Transactions on Magnetics. Roč. 46, č. 2 (2010), 428-431
Vyd.údaje
4 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
US
Klíč.slova
amorphous magnetic materials * magnetic anisotropy * magnetoimpedance * nonlinear effects
Databáze
zj - Článek v odborném časopise
Trvalý link
http://hdl.handle.net/11104/0185826